MathSciNet Relay Station
MathSciNet bibliographic data
MR1044662 32F40 (32H35)
Lempert, László Imbedding Cauchy-Riemann manifolds into a sphere. Internat. J. Math. 1 (1990), no. 1, 91–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement